# SDR HEEA078043

- Difficulty date: February 25, 2002
- Submitted: March 18, 2002
- Operation: General aviation
- Aircraft: N402PH
- Make and model: Bell 407
- Aircraft serial: 53159
- Aircraft time: 5,137 hours
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Lever
- Part number: 406010425107
- Part serial: A2917
- Condition: Worn
- Location: Main Rotor
- Part time: 1,046 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR LEVER WORN.
